MathSciNet Relay Station
MathSciNet bibliographic data
MR1749437 42B25 (28A78)
Peres, Yuval; Schlag, Wilhelm Smoothness of projections, Bernoulli convolutions, and the dimension of exceptions. Duke Math. J. 102 (2000), no. 2, 193–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement